AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Stable and Unstable Homotopy
Edited by: William G. Dwyer, University of Notre Dame, IN, Steven Halperin, University of Toronto, ON, Canada, Richard Kane, University of Western Ontario, London, ON, Canada, Stanley O. Kochman, York University, Toronto, ON, Canada, Mark E. Mahowald, Northwestern University, Evanston, IL, and Paul S. Selick, University of Toronto, Scarborough, ON, Canada
A co-publication of the AMS and Fields Institute.

Fields Institute Communications
1998; 316 pp; hardcover
Volume: 19
ISBN-10: 0-8218-0824-9
ISBN-13: 978-0-8218-0824-5
List Price: US$101
Member Price: US$80.80
Order Code: FIC/19
[Add Item]

Request Permissions

This volume presents the proceedings of workshops on stable homotopy theory and on unstable homotopy theory held at The Fields Institute as part of the homotopy program during the year 1996. The papers in the volume describe current research in the subject, and all included works were refereed. Rather than being a summary of work to be published elsewhere, each paper is the unique source for the new material it contains.

The book contains current research from international experts in the subject area, and presents open problems with directions for future research.

Titles in this series are co-published with the Fields Institute for Research in Mathematical Sciences (Toronto, Ontario, Canada).


Graduate students and research mathematicians working in homotopy theory and related areas.

Table of Contents

  • G. Arone and M. Kankaanrinta -- A functorial model for iterated Snaith splitting with applications to calculus of functors
  • R. R. Bruner -- Some remarks on the root invariant
  • F. R. Cohen -- On the Lusternik-Schnirelmann category of an iterated loop space
  • F. R. Cohen and V. V. Vershinin -- Thom spectra which are wedges of Eilenberg-MacLane spectra
  • O. Cornea -- Some properties of the relative Lusternik-Schnirelmann category
  • E. S. Devinatz -- The generating hypothesis revisited
  • B. Gray -- The periodic lambda algebra
  • J. P. C. Greenlees -- Rational \(O(2)\)-equivariant cohomology theories
  • J. Grodal -- The transcendence degree of the mod \(p\) cohomology of finite Postnikov systems
  • J. Harper -- Cogroups which are not suspensions. II
  • M. J. Hopkins, D. C. Ravenel, and W. S. Wilson -- Morava Hopf algebras and spaces \(K(n)\) equivalent to finite Postnikov systems
  • N. E. Kechagias -- The transfer between rings of modular invariants of subgroups of \(GL(n,p)\)
  • K. Y. Lam and D. Randall -- Projectivity of Im \(J\), cospherical classes and geometric dimension
  • J.-M. Lemaire -- Inert and lazy \(n\)-cones
  • J. P. Lin -- Mod 3 truncated polynomial algebras over the Steenrod algebra
  • W.-H. Lin -- A differential in the Adams spectral sequence for spheres
  • C. A. McGibbon -- Some problems about phantom maps
  • N. Minami -- On some \(BP_*BP\)-primitive elements related to the Kervaire invariant problemm
  • J. M. Møller -- Deterministic \(p\)-compact groups
  • P. Selick -- Space exponents for loop spaces of spheres
  • J.-Y. Tai -- On \(f\)-localization functors and connectivity
  • T. Yamaguchi -- On characterizations of rational homotopy types with some rational cyclic cohomologies
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia